# SDR CA160208004

- Difficulty date: February 8, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 3031988
- Condition: Damaged
- Location: Power Section
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE SENT FOR INVESTIGATION DUE TO THE CUSTOMER REPORTED A CRACKED AND DISTORTED EXHAUST DUCT. THE CUSTOMER ELECTED TO OVERHAUL THE ENGINE AT THIS TIME.
